# SDR REXA2015051000504

- Difficulty date: May 10, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 18,520 hours, 11,892 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 443BT IS CRACKED.  R & R PANEL 443BT IAW SRM'S 51-42-06 & 51-40-11 TO BE INSTALLED ON PANEL OPENING & CLOSING CARD 8 OF 15.  ON OPERATIONS 192.
